KOVARIK, HYNEK

KOVARIK, HYNEK  

Dipartimento di Matematica (attivo dal 01/01/1900 al 31/12/2011)  

022878  

Mostra records
Risultati 1 - 20 di 22 (tempo di esecuzione: 0.061 secondi).
Citazione Data di pubblicazione Autori File
Eigenvalue asymptotic of Robin Laplace operators on two-dimensional domains with cusps / Kovarik, Hynek. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 83:1(2011), pp. 256-271. [10.1112/jlms/jdq073] 1-gen-2011 KOVARIK, HYNEK -
Eigenvalue estimates for Schroedinger operators onmetric trees / Ekholm, T.; Frank, L. R.; Kovarik, Hynek. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 226:6(2011), pp. 5165-5197. [10.1016/j.aim.2011.01.001] 1-gen-2011 KOVARIK, HYNEK + -
The Stark effect on $H_2^+$-like molecules / Grecchi, V.; Kovarik, Hynek; Martinez, A.; Sacchetti, A.; Sordoni, V.. - In: ASYMPTOTIC ANALYSIS. - ISSN 0921-7134. - 75:(2011), pp. 37-77. 1-gen-2011 KOVARIK, HYNEK + H2_AsAn.pdf
A nonlinear Schrödinger equation with two symmetric point interactions in one dimension / Kovarik, Hynek; Sacchetti, A.. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL. - ISSN 1751-8113. - 43:(2010). [10.1088/1751-8113/43/15/155205] 1-gen-2010 KOVARIK, HYNEK + -
Schroedinger Operators on Regular Metric Trees with Long Range Potentials: Weak Coupling Behavior / Ekholm, T; Enblom, A; Kovarik, Hynek. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 248:(2010), pp. 850-865. [10.1016/j.jde.2009.11.011] 1-gen-2010 KOVARIK, HYNEK + -
Eigenvalue asymptotics in a twisted waveguide / Briet, P; Kovarik, Hynek; Raikov, G; Soccorsi, E.. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 34:(2009), pp. 818-836. 1-gen-2009 KOVARIK, HYNEK + -
Two dimensional Berezin-Li-Yau inequalities with a correction term / Kovarik, Hynek; Vugalter, S; Weidl, T.. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 287:(2009), pp. 959-981. [10.1007/s00220-008-0692-1] 1-gen-2009 KOVARIK, HYNEK + -
A Hardy inequality in a twisted Dirichlet-Neumann waveguide / Kovarik, Hynek; Krejcirik, D.. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 281:(2008), pp. 1159-1168. 1-gen-2008 KOVARIK, HYNEK + -
A Hardy inequality in twisted waveguides / Ekholm, T; Kovarik, Hynek; Krejcirik, D.. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 188:(2008), pp. 245-264. 1-gen-2008 KOVARIK, HYNEK + -
Estimates on trapped modes in deformed quantum layers / Kovarik, Hynek; Vugalter, S.. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 345:(2008), pp. 566-572. 1-gen-2008 KOVARIK, HYNEK + -
Remarks about Hardy inequalities on metric trees / Ekholm, T; Frank, R; Kovarik, Hynek - In: Analysis on graphs and its applications / P. EXNER ET AL. EDITORS. - PROVIDENCE : American Mathematical Society, 2008. - ISBN 9780821844717. - pp. 369-379 1-gen-2008 KOVARIK, HYNEK + -
Resonances in twisted quantum waveguides / Kovarik, Hynek; Sacchetti, A.. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL. - ISSN 1751-8113. - 40:29(2007), pp. 8371-8384. [10.1088/1751-8113/40/29/012] 1-gen-2007 KOVARIK, HYNEK + -
Spectral estimates for two-dimensional schrodinger operators with application to quantum layers / Kovarik, Hynek; Vugalter, S; Weidl, T.. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 275:3(2007), pp. 827-838. [10.1007/s00220-007-0318-z] 1-gen-2007 KOVARIK, HYNEK + -
Weakly coupled Schrödinger operators on regular metric trees / Kovarik, Hynek. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - 39:(2007), pp. 1135-1149. 1-gen-2007 KOVARIK, HYNEK -
On the Exponential Decay of Magnetic Stark Resonances / Ferrari, C; Kovarik, Hynek. - In: REPORTS ON MATHEMATICAL PHYSICS. - ISSN 0034-4877. - 56:(2005), pp. 197-207. 1-gen-2005 KOVARIK, HYNEK + -
Spectrum of the magnetic Schroedinger operator in a waveguide with combined boundary conditions / Borisov, D; Ekholm, T; Kovarik, Hynek. - In: ANNALES HENRI POINCARE'. - ISSN 1424-0637. - 6:(2005), pp. 327-342. 1-gen-2005 KOVARIK, HYNEK + -
Spectrum of the Schroedinger operator in a perturbed periodically twisted tube / P., Exner; Kovarik, Hynek. - In: LETTERS IN MATHEMATICAL PHYSICS. - ISSN 0377-9017. - 73:(2005), pp. 183-192. 1-gen-2005 KOVARIK, HYNEK + -
Stability of the magnetic Schroedinger operator in a waveguide / Ekholm, T; Kovarik, Hynek. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 30:(2005), pp. 539-565. [10.1081/PDE-200050113] 1-gen-2005 KOVARIK, HYNEK + -
Resonance width in crossed electric and magnetic fields / Ferrari, C; Kovarik, Hynek. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 37:(2004), pp. 7671-7697. 1-gen-2004 KOVARIK, HYNEK + -
Magnetic transport in a straight parabolic channel / Exner, P; Joye, A; Kovarik, Hynek. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 34:(2001), pp. 9733-9752. 1-gen-2001 KOVARIK, HYNEK + -